Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advanced Nonlinear Studies

Editor-in-Chief: Ahmad, Shair


IMPACT FACTOR 2017: 1.029
5-year IMPACT FACTOR: 1.147

CiteScore 2017: 1.29

SCImago Journal Rank (SJR) 2017: 1.588
Source Normalized Impact per Paper (SNIP) 2017: 0.971

Mathematical Citation Quotient (MCQ) 2017: 1.03

Online
ISSN
2169-0375
See all formats and pricing
More options …
Volume 14, Issue 1

Issues

Compactness of Minimizing Sequences in Nonlinear Schrödinger Systems Under Multiconstraint Conditions

Norihisa Ikoma
Published Online: 2016-03-10 | DOI: https://doi.org/10.1515/ans-2014-0104

Abstract

In this paper, the precompactness of minimizing sequences under multiconstraint conditions are discussed. This minimizing problem is related to a coupled nonlinear Schrödinger system which appears in the field of nonlinear optics. As a consequence of the compactness of each minimizing sequence, the orbital stability of the set of all minimizers is obtained.

Keywords: coupled nonlinear Schrödinger system; minimizing problem; multiconstraint conditions; concentration compactness lemma

About the article

Received: 2013-01-14

Published Online: 2016-03-10

Published in Print: 2014-02-01


Citation Information: Advanced Nonlinear Studies, Volume 14, Issue 1, Pages 115–136, ISSN (Online) 2169-0375, ISSN (Print) 1536-1365, DOI: https://doi.org/10.1515/ans-2014-0104.

Export Citation

© 2016 by Advanced Nonlinear Studies, Inc..

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Tianxiang Gou
Journal of Mathematical Physics, 2018, Volume 59, Number 7, Page 071508
[3]
Tianxiang Gou and Louis Jeanjean
Nonlinearity, 2018, Volume 31, Number 5, Page 2319
[4]
Santosh Bhattarai, Adán J. Corcho, and Mahendra Panthee
Journal of Dynamics and Differential Equations, 2018
[5]
Binhua Feng and Honghong Zhang
Computers & Mathematics with Applications, 2018
[6]
Xiaofei Cao, Junxiang Xu, Jun Wang, and Fubao Zhang
Journal of Mathematical Analysis and Applications, 2017
[7]
Xiaofei Cao, Junxiang Xu, and Jun Wang
Journal of Mathematical Physics, 2017, Volume 58, Number 4, Page 041502
[9]
Tianxiang Gou and Louis Jeanjean
Nonlinear Analysis, 2016, Volume 144, Page 10
[10]
Louis Jeanjean, Tingjian Luo, and Zhi-Qiang Wang
Journal of Differential Equations, 2015, Volume 259, Number 8, Page 3894
[11]
Thomas Bartsch, Louis Jeanjean, and Nicola Soave
Journal de Mathématiques Pures et Appliquées, 2016, Volume 106, Number 4, Page 583

Comments (0)

Please log in or register to comment.
Log in